Alert archive / Michigan / Gale Warnings in 2011
Gale Warning 25, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Mar 11, 2011, 3:05 PM EST. It took effect at Mar 12, 2011, 10:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2011, 3:05 PM EST (20:05 UTC)
- In effect from
- Mar 12, 2011, 10:00 AM EST
- Expired
- Mar 12, 2011, 10:29 PM EST
- In force
- 12 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
255 WHUS73 KGRR 112005 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 305 PM EST FRI MAR 11 2011 LMZ844>849-120415- /O.CAN.KGRR.SC.Y.0021.000000T0000Z-110311T2200Z/ /O.UPG.KGRR.GL.A.0005.110312T1500Z-110313T0000Z/ /O.NEW.KGRR.GL.W.0025.110312T1500Z-110313T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 305 PM EST FRI MAR 11 2011 ...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM EST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: INCREASING TO GALES TO 35 KNOTS BY MIDDAY. * WAVES: SATURDAY 3 TO 6 FEET...BUILDING TO 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR WDM
5 follow-up statements
683 WHUS73 KGRR 120342 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1042 PM EST FRI MAR 11 2011 LMZ844>849-121145- /O.CON.KGRR.GL.W.0025.110312T1500Z-110313T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1042 PM EST FRI MAR 11 2011 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST SATURDAY... * WINDS: WEST INCREASING TO GALES TO 35 KNOTS BY MIDDAY SATURDAY. * WAVES: SATURDAY 4 TO 6 FEET...BUILDING TO 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
121 WHUS73 KGRR 120918 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 418 AM EST SAT MAR 12 2011 LMZ844>849-121730- /O.CON.KGRR.GL.W.0025.110312T1500Z-110313T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 418 AM EST SAT MAR 12 2011 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... * WINDS: SOUTHWEST 20 TO 25 KNOTS VEERING WEST GALES TO 35 KNOTS BY NOON. * WAVES: SATURDAY 3 TO 5 FEET...BUILDING TO 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
250 WHUS73 KGRR 121445 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 945 AM EST SAT MAR 12 2011 LMZ844>849-122245- /O.CON.KGRR.GL.W.0025.110312T1500Z-110313T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 945 AM EST SAT MAR 12 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS: WEST WINDS TO 30 KNOTS INCREASING TO WEST GALES TO 35 KNOTS BY EARLY AFTERNOON. * WAVES: SATURDAY 3 TO 5 FEET...BUILDING TO 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR WDM
284 WHUS73 KGRR 122019 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 319 PM EST SAT MAR 12 2011 LMZ844>849-130400- /O.EXT.KGRR.GL.W.0025.000000T0000Z-110313T0400Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 319 PM EST SAT MAR 12 2011 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS: WEST GALES TO 35 KNOTS SUBSIDING TO 30 KNOTS AFTER MIDNIGHT. * WAVES: SATURDAY 6 TO 10 FEET...SUBSIDING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR WDM
760 WHUS73 KGRR 130329 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1029 PM EST SAT MAR 12 2011 LMZ846>849-131130- /O.CAN.KGRR.GL.W.0025.000000T0000Z-110313T0400Z/ /O.NEW.KGRR.SC.Y.0022.110313T0329Z-110314T0100Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1029 PM EST SAT MAR 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST 20 TO 25 KNOTS TONIGHT BECOMING NORTH 15 TO 20 KNOTS ON SUNDAY. * WAVES: 7 TO 12 FEET SUBSIDING 4 TO 8 FEET LATE TONIGHT. THEN SUBSIDING TO 3 TO 5 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-131130- /O.CAN.KGRR.GL.W.0025.000000T0000Z-110313T0400Z/ /O.NEW.KGRR.SC.Y.0022.110313T0329Z-110314T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 1029 PM EST SAT MAR 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: WEST NORTHWEST TO 30 KNOTS DECREASING TO 15 TO 25 KNOTS LATE TONIGHT. NORTHWEST 15 TO 20 KNOTS ON SUNDAY. * WAVES: 6 TO 10 FEET TONIGHT. 4 TO 6 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Mar 11, 12:00 PM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Mar 11, 12:00 PM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1200 PM EST FRI MAR 11 2011
LATEST UPDATE...AVIATION...
.SYNOPSIS...(405 AM EST FRI MAR 11 2011)
WE WILL BE IN BETWEEN WEATHER SYSTEMS TODAY WHICH WILL ALLOW FOR
INCREASING AMOUNT OF SUNSHINE THROUGH THE MORNING HOURS AND
CONTINUING THIS AFTERNOON. A FAST MOVING LOW PRESSURE SYSTEM WILL
ARRIVE LATE TONIGHT AND BRING MOSTLY RAIN...ALTHOUGH SOME LIGHT
FREEZING RAIN WILL BE POSSIBLE ACROSS CENTRAL LOWER MICHIGAN. THE
RAIN IS EXPECTED TO CHANGE TO SNOW ON SATURDAY AS THE LOW PASSES TO
OUR EAST. HOWEVER...THE SNOW WILL REMAIN LIGHT...WITH ONLY A LIGHT
DUSTING EXPECTED NORTH OF INTERSTATE 96. SUNDAY LOOKS TO BE DRY
WITH TEMPERATURES IN THE 30S.
&&
.SHORT TERM...(949 AM EST FRI MAR 11 2011)
(TODAY THROUGH SUNDAY)
I DID A QUICK UPDATE TO SLOW THE CLEARING OF THE LOW CLOUDS A TOUCH.
IT MAY TAKE UNTIL EARLY AFTERNOON FOR SKIES TO BECOME MOSTLY CLEAR
OVER THE CENTRAL AND EASTERN CWA. THE WEST EDGE OF THE LOW CLOUDS IS
JUST COMING INTO THE GRR AREA AS I WRITE THIS.
PREVIOUS DISCUSSION...THE CWA WILL REMAIN ON THE WESTERN EDGE OF A
STORM SYSTEM CENTERED NEAR BUF THIS MORNING. HOWEVER...THE LOW WILL
CONTINUE TO DRIFT NE AWAY FROM THE AREA...WITH SURFACE RIDGING
PUSHING IN. THE BACK EDGE OF THE CLOUD COVER WAS OVER LAKE MICHIGAN
AS OF 08Z AND IS EXPECTED TO PROGRESSIVE EASTWARD ACROSS THE CWA
THROUGH THE MORNING HOURS. THE AFTERNOON SHOULD FEATURE ABUNDANT
SUNSHINE...ALTHOUGH HIGH CLOUDINESS SHOULD RETURN TOWARD SUNSET.
WITH THE SUNSHINE...MAX TEMPS SHOULD REACH AROUND 40 IN MOST
LOCATIONS.
A FAST MOVING CLIPPER WILL IMPACT THE REGION LATE TONIGHT. THE
TREND IS FOR THIS SYSTEM TO TRACK FURTHER NORTH...ACROSS THE
NORTHERN GREAT LAKES. THIS WILL ALLOW WARMER AIR TO MOVE INTO THE
CWA AHEAD OF THE SYSTEM. MIN TEMPS WILL PROBABLY OCCUR EARLY THIS
EVENING PRIOR TO THE ARRIVAL OF ANY PCPN...THEN TEMPS WILL RISE THE
REMAINDER OF THE NIGHT. GIVEN THIS...THE PCPN TYPE SHOULD LARGELY
BE PLAIN RAIN. HOWEVER...CONCERN THAT THE NORTHERN CWA MAY STRUGGLE
TO OVERCOME THE SHALLOW COLD AIR AND SOME LIGHT FREEZING RAIN MAY
OCCUR OVER CENTRAL LOWER LATE TONIGHT.
THE SYSTEM RACES ACROSS THE STATE SATURDAY MORNING WITH INCREASING
WINDS AND FALLING TEMPS EXPECTED THROUGH THE AFTERNOON. ANY RAIN
SHOULD SWITCH OVER TO LIGHT SNOW. DUE TO THE FAST MOVEMENT OF THIS
SYSTEM...THE PCPN AMOUNTS WILL BE LIGHT...GENERALLY A TENTH OF AN
INCH OR LESS. AND ANY SNOW ACCUMULATION IS ONLY EXPECTED TO BE A
DUSTING NORTH OF I-96.
I REDUCED POPS FOR SATURDAY NIGHT AS THE SYSTEM FLIES QUICK PAST.
ONLY EXPECTING A FEW FLURRIES NOW FOR MOST OF THE CWA. SUNDAY LOOKS
DRY AS HIGH PRESSURE NOSES INTO THE WESTERN GREAT LAKES. HOWEVER
THE LOW LEVEL MOISTURE LINGERS...SO AT THIS POINT ONLY EXPECT
PARTIAL CLEARING.
&&
.LONG TERM...(405 AM EST FRI MAR 11 2011)
(SUNDAY NIGHT THROUGH THURSDAY)
THE MAIN MESSAGE FOR NEXT WEEK IS THAT A PATTERN SHIFT TOWARD MILDER
TEMPERATURES LOOKS TO BE IN STORE. 160 KT JET MOVING EAST ACROSS THE
PACIFIC EVENTUALLY INDUCES TROUGHING ALONG THE WEST COAST... WHICH
IN TURN LEADS TO RISING HEIGHTS OVER THE GREAT LAKES REGION.
ECWMF/GFS STILL NOT IN AGREEMENT ON THE TIMING OF THE FRONT
TUESDAY-WEDNESDAY IN FAST ZONAL FLOW... BUT EITHER WAY THIS LOOKS
LIKE A RATHER WEAK FRONT WITH ONLY LIGHT QPF EXPECTED. CURRENTLY WE
HAVE POPS FOR LIGHT RAIN SHOWERS ON BOTH TUESDAY NIGHT AND
WEDNESDAY TO COVER THE TIMING UNCERTAINTY... BUT THERE WILL PROBABLY
ONLY BE ABOUT A 6 TO 12 HOUR PERIOD OF RAIN SHOWERS.
THE MAIN SURGE OF WARM AIR IS PROGGED FOR WED NIGHT AND THURSDAY
WITH BOTH THE GFS AND ECMWF SHOWING H8 TEMPS RISING TO 8 TO 10C. THE
GFS IS SHOWING THE POSSIBILITY OF CONVECTION IMPACTING THE REGION AS
THE STRONG PACIFIC JET SPREADS INLAND... BUT THE EURO MODEL LOOKS
FAIRLY DRY. WILL MAINTAIN POPS FOR RAIN WED NIGHT AND THURS... BUT
HAVE HELD OFF ON A THUNDER THREAT UNTIL THE MODELS SHOW BETTER
AGREEMENT. WILL HAVE HIGHS IN THE MID 50S BOTH WED AND THU.
&&
.AVIATION...(1200 PM EST FRI MAR 11 2011)
VFR CONDITIONS ANTICIPATED THIS AFTERNOON AND EVENING. BRISK NW
WINDS GUSTING TO 20 KTS WILL SUBSIDE QUICKLY EARLY THIS EVENING.
CONDITIONS WILL GRADUALLY DETERIORATE FROM VFR TO MVFR DURING THE
EARLY TO MID MORNING HOURS SATURDAY AS A LOW CLOUD DECK MOVES IN.
IT WILL ALSO BECOME WINDY BEGINNING LATE SATURDAY MORNING WITH
SOUTHWEST WINDS SUSTAINED AT 15 TO 20 KTS WTIH GUSTS OF 25 TO NEAR
30 KTS. A FEW FLURRIES ARE ALSO POSSIBLE SATURDAY MAINLY NEAR TO
NORTH OF I-96.
&&
.MARINE...(405 AM EST FRI MAR 11 2011)
BRISK NW WINDS WILL CONTINUE MUCH OF THE DAY...BUT WILL DIMINISH
LATE. SO WILL CONTINUE THE SCA UNTIL 5 PM. THE CLIPPER SYSTEM ON
SATURDAY WILL BRING EVEN STRONGER WINDS. THEREFORE HAVE HOISTED A
GALE WATCH AS THE COLD ADVECTION BEHIND THE SYSTEM BRINGS IN STRONG
WEST WINDS BY LATE MORNING.
&&
.HYDROLOGY...(405 AM EST FRI MAR 11 2011)
FLOOD ADVISORIES FOR MINOR RIVER FLOODING CONTINUE. PCPN WITH THE
SYSTEM FOR LATE TONIGHT INTO SATURDAY EVENING IS EXPECTED TO BE
LIGHT. ALSO...TEMPS WILL CONTINUE TO FALL BELOW FREEZING AT
NIGHT...RESULTING IN A SLOW DAYTIME SNOW MELT THROUGH THE WEEKEND.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY TODAY THROUGH 5 PM FOR THE ENTIRE NEAR
SHORE.
GALE WATCH SATURDAY FOR THE ENTIRE NEAR SHORE.
&&
SYNOPSIS: JK
SHORT TERM: JK/WDM
LONG TERM: MEADE
AVIATION: LAURENS
MARINE: JK
HYDROLOGY: JKHazardous weather outlook, Mar 11, 5:30 AM EST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 530 AM EST FRI MAR 11 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-121000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 530 AM EST FRI MAR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SOME LIGHT FREEZING RAIN IS POSSIBLE LATE TONIGHT NORTH OF HIGHWAY M 46. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LIGHT WINTRY MIX OF PRECIPITATION MAY CREATE SLICK TRAVEL SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-121000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 530 AM EST FRI MAR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL DIMINISH THIS AFTERNOON AND EVENING... BUT INCREASE AGAIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GALE FORCE WINDS FROM THE WEST ARE POSSIBLE SATURDAY INTO SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 4:20 AM EST | Gale Watch | GRR | 11 hr | |
| Mar 11, 10:07 AM EST | River Flood Advisory | GRR | Allegan | 58 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.